Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

On contraceptive pills for cyst in ovary. Missed taking 2 pill. Will there be any complications?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
Am XXXXXXX 25 yr old i have ovary cyst and doctor have prescribed contraceptive pills for 3 months i completed 2 months of it in second month i missed 2 pills
Posted Mon, 19 Nov 2012 in Women's Health
 
 
Answered by Dr. Sree Gouri SR 2 hours later
Hi,
Thanks for the query.

If you are using the pills just to decrease the size of the cyst by balancing the hormones, there may not be much problem with it due to missing two pills.
But if you are using the pills for the purpose of contraception also, the complete protection is doubtful.
So you wait till your expected date of periods, if you miss the periods better to go for preferably blood test or urine test for pregnancy which will rule out the possibility of pregnancy.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
 
Follow-up: On contraceptive pills for cyst in ovary. Missed taking 2 pill. Will there be any complications? 3 hours later
Thank you doctor my question is the periods type blood flow have been sitarted before completion of 21 day pill got completed on last saturday today is sixth day stil blood flow is there do thisis pproblematic . Why is this blood flow not stopping.
 
 
Answered by Dr. Sree Gouri SR 7 hours later
Hi XXXXXXX

Usually the withdrawal bleeding will start after completion of 21 pills, but as you missed the two pills that may be responsible for early starting of periods.
Some women can face menstrual irregularity as side effect of the pill and that may be responsible for your prolonged bleeding.
Possibly the bleeding will subside in 1 or 2 days.
If not the bleeding can subside after starting your next pack. If the bleeding continues even after staring the next pack better to consult your doctor once and take treatment to stop the bleeding but continue to take your regular pills.
Try to take the pills at the same time every day preferably at nights by this the chance of missing the pill will decrease.


Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor